# SDR MK1Y20211011007

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACK ON THE AFT FRAME OF ENGINE # 2 INBD CORE COWL (P/N 224-2301-521, S/N 3432001) AT 9 O’CLOCK POSITION. THE CRACK WAS FOUND BEYOND THE LIMITS OF SRM 54-45-01 REPAIR 4 NOTE C AND REPAIR 14 LIMITS.
